# SDR SWAA042363

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 61,031 hours, 58,784 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6936673
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  CLIMBING THRU 8500, HYDRAULIC -A- SYSTEM FAILURE.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR O-RING PER MM.
